Mathematische Annalen

, Volume 311, Issue 1, pp 177–197

Convergence for radially symmetric solutions of quasilinear elliptic equations is generic

  • Stanislaus Maier-Paape

DOI: 10.1007/s002080050183

Cite this article as:
Maier-Paape, S. Math Ann (1998) 311: 177. doi:10.1007/s002080050183
  • 53 Downloads
Mathematics Subject Classification (1991): 34C10, 35B40, 35J15 

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Stanislaus Maier-Paape
    • 1
  1. 1. Institut für Mathematik, Universität Augsburg, D-86135 Augsburg, Germany DE

Personalised recommendations